Prof. Dr. Nurhayat İSPIR

Fen Fakültesi > Matematik

Makaleler

SCI, SCI-EXP., SSCI, AHCI Tarafından Taranan Makaleler

  • Cetin Nursel and İspir Nurhayat (2014). Approximation Properties Complex Modified Genuine Szász-Durrmeyer Operators . Comput.Methods Funct. Theory, DOI 10.1007/s40315-914-0067-x
  • İspir Nurhayat and Yıldız Özkan, Esma (2013). Approximation properties of complex q-Balázs-Szabados operators in compact disks.. J. Inequal. Appl., 2013:361, (12 pp.).
  • Çetín, Nursel and İspir Nurhayat (2013). Approximation by complex modified Szász-Mirakjan operators.. Studia Sci. Math. Hungar., 50 , no. 3, (355–372).
  • Ispir N., Aral A., Doğru O. (2008). On Kantorovich process of a sequence of the generalized linear positive operators.. Numer. Funct. Anal. Optim., 29,no: 5-6(574--589).
  • Ispir.,N. (2007). Rate of Convergence of Generalized Rational type Baskakov Operators. Math. Comp. Modelling, 46(625-631).
  • Yuksel I. and Ispir N (2006). Weighted Approximation by Summation Integral Type Operators. Comput. Math. Appl., 52(1463-1470).
  • Gupta V. and Ispir N. (2005). On the Bezier Variant of Generalized Kantorovich Type Balazs Operators. Operators, Appl. Math. Letters, 18,no:5(1053-1061).
  • Atakut Ç. and İspir N. (2004). On Berstein type rational functions of two variables. Mathematica Slovaca, 54, No: 3(291-301).
  • (2003). Ispir,N.(2003) A-statistical approximation by Jayasri operators. . Mathematical Communications , 8,No:1(85-94.).
  • İspir N. and Atakut Ç. (2002). Approximation by modified Szasz-Mirakjan operators on weighted spaces,. Proc. Indian Acad. Sci. (Math. Sci.), 112, no:4(571-578.).
  • İspir N., (2001). On Modified Baskakov Operators on Weighted Spaces. Turkish Journal of Mathematics, 25, No:3(355-365).
  • İspir N. and Atakut Ç (2000). On convergence of the sequence of positive linear operators on the space of m-multiple complex sequences. Hact. Bull. Natr.Sci. and Engin., Series B,, 29(47-54).
  • Ispir,N. (1999). Convergence of sequence of k-positive linear operators in subspaces of the space of analytic functions. Hact. Bull. Natr.Sci. and Engin., Series B, 28(47-53).

Diğer İndeksler Tarafından Taranan Makaleler

  • İspir,Nurhayat (2013). Approximation by modified complex Szasz-Mirakjan operators. . Azerb. J. Math. , 3 ( no. 2)( 95–107. ).
  • Ispir N., and Gupta V. (2008). A-Statistical Approximation By The Generalized Kantorovich Bernstein Type Rational Operators. Southeast Asian Bull. Math., 32,No:1(87--97.).
  • Gupta V. and Ispir N (2006). On the Kantorovich Variant of Generalized Berstein Type Rational functions. Demonstratio Math, 39,No:1(117-130).
  • Ispir N. and Yuksel I (2005). On the Bezier Variant of Srivastava-Gupta Operators. Appl. Math. E-Notes, 5(129-137.).
  • Ispir N.and Yüksel I (2005). Rate of Convergence by Certain Bezier type Operators for Bounded Variation Functions. Int. J. Math. Sci., 4, No: 2(329-339).
  • Gupta V. and Ispir N., (2004). On simultaneous approximation for some modified Berstein Type Operators. Int. Jour. Math. and Math. Sci.(IJMMS), 71(3951-3958.).
  • Ispir,N. (2003). Weighted Approximation by modified Favard-Szasz operators. Int. Math. J., 3,No:10(1053-1060.).
  • İspir N. and Atakut Ç. (2003). Approximation by generalized Balazs type rational functions. Int. J. Comput. Numer. Anal. Appl, 4,No: 3(297-316).
  • Atakut Ç. and İspir N. (2001). The order of approximation by certain linear positive operators. Mathematica Balkanica,, 15,No:1-2(25-34).
  • İspir N. and Atakut Ç. (2001). Approximation by Balazs type rational functions in weighted spaces. Hadronic Journal, 24, No:3,(301-316).
  • Ispir,N. (2000). Approximation by modified Berstein- Balazs type rational functions. Commun., Fac. Sci.Univ.Ank., A1 Series,, Vol. 49, 87-93 -- (, vol.49(87-43).
  • Gadjiev A.D. and İspir N. (1999). On a sequence of linear positive operators in weighted spaces. Proc. Inst. Math. Mech., Vol. XI(45-56).
  • İspir N. and Özkın İ.K. (1990). Some subring properties of the ring of holomorphic functions on a non-empty subset of an open Riemann surface. Commun. Fac. Sci. Univ. Ank.Series A1, Vol.39(1-4).
  • İspir N. and Özkın İ.K, (1989). Some properties which a ring of holomorphic functions on non-empty subset of an open Riemann surface might have.. Commun. Fac. Sci.Univ.Ank. Series A1, 38(47-52).

Ulusal Hakemli Ve Dğr Bil., Sanatsal Dergilerde Yayınlanan Makaleler

  • İspir N. (2002). Approximation by Szasz type operators in polynomial weight spaces. Anadolu Üniv. Jour. Sci. and Tech., 3, No:3(421-425).
  • (2001). Bikompleks Sayılarla Tanışmak İstermisiniz. Matematik Dünyası, 10/3(6-9).
  • (2000). Pisagor Teoremi ve Yüzlerce İspata Eklenen Yenileri,Matematik Dünyası. Matematik Dünyası, 9/5(9-13).
  • İspir,N. (1999). Some subrings properties of the ring of holomorphic functions of a bicomplex variable. Jour. Inst. Sci.Tech., Gazi Univ., 132, No:3(641-653).
  • İspir N. (1997). On rings of holomorphic functions of a bicomplex variables. Jour.Inst. Sci. Tech. Gazi Univ., 10, No:4(601-609).
  • İspir N. and Özkın İ.K. (1990). Holomorfik fonksiyonlar halkasının spektrumları üzerine. Jour. Sci. Eng. Erciyes Univ, Vol.6,No:1(965-975).

Bilimsel Toplantı - Kongre ve Görevler

Konferans, Sempozyum, Kongre, Panel vb. Görev

  • Approximation by Modified Complex Szasz-Mirakjan Operators Actual Problems of Mathematics and Informatics May 29-31, 2013, Baku, Azerbaijan(2013)
  • Szasz Operatörleri ile Polinom Ağırlıklı Uzaylarda Yaklaşım XIV. Ulusal Matematik Sempozyumu, Anadolu Üniv. Eskişehir
  • Rate of Convergence of Mastroianni Kantorovich-Type Operators for Absolutely Continuous Functions XX. Ulusal Matematik Sempozyumu, Atatürk Üniversitesi, Erzurum, (Bildiriler Kitabında Tam Metin, sayfa 375-384)
  • Analitik Fonksiyonların A Altuzayında Lineer k-pozitif Operatörler Dizisinin Yakınsaklığı II. Kırıkkale Uluslararası Fen Bilimleri Kongresi
  • Bikompleks Değişkenli Holomorfik Fonksiyonların Banach Cebirleri Balıkesir Üniv. Matematik Sempozyumu, Balıkesir
  • m-kat Diziler Uzayında Lineer Pozitif Operatörler Dizisinin Yakınsaklık Koşulları";"; XI. Ulusal Matematik Sempozyumu,Süleyman Demirel Üniv.Isparta
  • Holomorfik Fonksiyonların Spektrumları ve Rieman Yüzeylerinin bir Karakterizasyonu VI. Ulusal Matematik Sempozyumu, Doğu Akdeniz Üniv.Magosa,KKTC

Yöneticilik, Kurul ve Komisyon Üyeliği ile Koordinatörlük

  • Matematik Bölüm Başkan Yardımcısı
  • Matematik Bölüm Başkan Yardımcısı
  • Fakülte kurulu Doçent Temsilcisi
  • Yönetim Kurulu Üyesi
  • Yönetim Kurulu Üyesi
  • Fakülte Kurulu Doçent Temsilcisi
  • Cebir ve Sayılar Teorisi Anabilim Dalı Bşk

Dersler ve Tez Yönetme

Tez Yönetme

  • Kompleks q-Balazs-Szabados Operatörlerinin Yaklaşım Özellikleri (2014)
  • Kompakt Disklerde Kompleks Bernstein-Stancu Polinomları ile Yaklaşım (2013)
  • Kompleks Baskakov Operatörleri ile analitik Fonksiyonlara Yaklaşım (2013)
  • Korovkin Tip Teoremler (2012)
  • Kompleks Kantorovich-Schurer Polinomları ile Kompakt Disklerde Yaklaşım (2012)
  • Szasz-Durrmeyer Operatörleri ile Global Yaklaşım (2010)
  • Baskakov-Schurer Operatörleri ile Ağırlıklı Yaklaşım
  • Toplamsal İntegral Tip Operatörlerin Yaklaşım Özellikleri
  • Toplamsal İntegral Tip Operatörlerin Ağırlıklı Yaklaşım Özellikleri
  • Rasyonel tip Bernstein Operatörleri ile Yaklaşım
  • Schurer - Szasz Operatörleri ile Ağırlıklı Uzaylarda Yaklaşım
  • Bikompleks Değişkenli Holomorf Fonksiyonların Cebirleri
  • Birim Dairenin ve Üst Yarı Düzlemin Otomorfizm Grupları ve Schwarz Lemması
  • Homotopi Teorisi ve Cauchy İntegral Teorem

Kitap ve Editörlük

Editörlük

  • (2011). Azerbaijan Journal of Mathematics p-ISSN: 2218-6816 e-ISSN: 2221-9501 URL http://azjm.org,
  • (2006). Journal of Mathematical Analysis and Approximation Theory, Serials Publications www.serialspub.com,

Atıf

  • (2009). Bulletin of The Allahabad Mathematical Society (BAMS, Positive Linear operators fort he approximation in polynomial weighted spaces Author(s): Ciupa A
  • (2008). APPLIED MATHEMATICS AND COMPUTATION, Rate of simultaneous approximation for the Bezier variant of certain operators, Author(s): Gupta V, Ivan M.
  • (2008). CZECHOSLOVAK MATHEMATICAL JOURNAL, On a class of Szasz-Mirakyan type operators Author(s): Walczak Z.
  • (2008). CZECHOSLOVAK MATHEMATICAL JOURNAL, On a class of Szasz-Mirakyan type operators Author(s): Walczak Z
  • (2008). CZECHOSLOVAK MATHEMATICAL JOURNAL, On a class of Szasz-Mirakyan type operators Author(s): Walczak Z
  • (2007). PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, Approximation of functions of two variables by certain linear positive operators Author(s): Tasdelen F, Olgun A, Bascanbaz-Tunca G
  • (2006). JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Convergence of derivatives for certain mixed Szasz-Beta operators Author(s): Gupta V, Noor MA
  • (2006). JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, On a hybrid family of summation integral type operators Author(s): Gupta V, Erkus E
  • (2006). JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, On simultaneous approximation for certain Baskakov Durrmeyer type operators Author(s): Gupta V, Noor M.A, Beniwal M.S, Gupta M.K
  • (2004). GENERAL MATHEMATICS, On the rate of approximation for Bezier Variant of Kantorovich Balazs operators Author(s): Vijay Gupta Alexandro Lupaş
  • (2004). GENERAL MATHEMATICS, On the rate of approximation for Bezier Variant of Kantorovich Balazs operators Author(s): Vijay Gupta Alexandro Lupaş
  • (2003). INDIAN JOURNAL PURE AND APPLIED MATHEMATICS, Weighted approximation of unbounded continuous functions by sequences of linear positive operators. Author(s): Coskun T